# SDR 9EKA20150916024

- Difficulty date: September 16, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 9,306 hours, 36,056 cycles
- Engine: Ge CT72A
- Engine time: 15,952 hours, 481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6044T52G01
- Part serial: GEE343035
- Condition: Failed
- Location: Nr 2
- Part time: 15,952 hours, 481 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT IN A SHALLOW RIGHT HAND TURN, NR 2 ENG EXPERIENCED HIGH SIDE FAILURE IMMEDIATELY, FOLLOWED BY UNCOMMANDED SHUTDOWN.  ACFT RECOVERED 26 MILES BACK TO BASE IN SINGLE ENG CONFIGURATION.
